# SDR HEEA063723

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314037S
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED.  CHANNEL HAS A 5 DEGREE STYLE TWIST.  WILL NOT MATCH UP TO AIRFRAME. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST ORIGINAL PURCHASE.
